# SDR ASOA06330

- Difficulty date: March 17, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R317631
- Condition: Cracked
- Location: Fuselage
- Component: Passenger Door
- Component part number: CC67038601965
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE PASSENGER DOOR OUTER HANDLE WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR OUTER HANDLE.  (K)
